# SDR BAQA084069

- Difficulty date: January 31, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N5405G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7179
- Aircraft time: 2,120 hours
- Engine: Lyc LTS101650B1
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 430121204
- Part serial: 35743
- Condition: Malfunctioned
- Location: Engine
- Part time: 2,121 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE GOVERNOR PRODUCING SPLIT TORQUE.  ENGINE LE 48177.
